# SDR SIMA2142

- Difficulty date: August 1, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7287103507
- Part serial: 00440R
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 4008 - FLIGHT ATTENDANT EMERGENCY LIGHT CONTROL INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CONTROL MODULE IAW EMB MM.  OPERATIONAL HECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
